MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO NAV; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO NAV; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Catalog Number D134301
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Tamponade (2226); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pre pulmonary vein isolation (pvi) cardiac ablation while mapping with a lasso nav catheter, the patient experienced a cardiac tamponade treated with a pericardiocentesis.Pre pvi ablation, while left atrium (la) mapping with a lasso nav catheter, the cardiac rhythm started to rise.Trans thoracic echo revealed pericardiac tamponade / pericardial effusion treated with a pericardiac puncture/drain, and 600ml of blood was removed from the pericardium.The physician was paying attention to the vital signs because the transseptal puncture (tsp) was not easy, and the posterior roof of the la was close to the tsp needle.The patient is stable for now.The surgery was delayed.Multiple attempts have been made to obtain clarification of this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 16-jul-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 21-jul-2025.The event occurred during the transseptal puncture phase.The physician's opinion on the cause of the adverse event is a failed transseptal puncture.The first attempt was a bit posterior and the physician had no blood reflux.Transseptal puncture sites performed during the procedure were one, two attempts.No ablation was performed.Due to the additional information received, reassessed the event under the lasso nav catheter as a non-reportable concomitant product.Therefore, updated h6.Health effect - clinical code, h6.Health effect - impact code and h6.Medical device problem code fields.Manufacturer's reference number: (b)(4).

Brand Name
LASSO NAV
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22538519
Report Number2029046-2025-02376
Device Sequence Number18147045
Product Code DRF
UDI-Device Identifier10846835009637
UDI-Public(01)10846835009637(17)271108(10)31497082L
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD134301
Device Lot Number31497082L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO3 EXTERNAL REFPATCH 6PACK; THMCL SMRTTCH,BI,NAV,TC,D-F,C3; UNK TRANSSEPTAL NEEDLE
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown